Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 30, Issue 4, December 2015  pp. 349–360.

Exponentiable motivic measures

Authors:  Niranjan Ramachandran and Gonçalo Tabuada
Author institution:Department of Mathematics, University of Maryland, College Park, MD 20742, USA

Summary:  In this note we establish some properties of exponentiable motivic measures. As a first application, we show that the rationality of Kapranov's zeta function is stable under products. As a second application, we give an elementary proof of a special case of a result of Totaro.

Contents   Full-Text PDF